Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Have osteoarthritis, gastritis, PCOD, thyroid problem, severe sinusitis. Can have nutrilite glucosamine HCL with Boswella?

Hi,I am 34 yrs lady who has osteoarthritis .I have gastritis,PCOD,thyroid etc.I have 2 kids.I had a C-Section for both my kids.After my second child I started feeling low,I have severe sinusitis ,I feel wherever pain I get there is something wrong with that part.Now I have osteoarthritis as well and I heard of nutrilite GLUCOSAMINE HCL WITH BOSWELLIA and I am planning to take it.Is it okay for me to take it.R there any sideeffects for it.I used to have palpitations as well.I consulted a psychiartrist and after that I am fine.
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  185
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response

Glucosamine is substance which help in lubrication of the cartilage and helps in reducing friction between the joints.
This improves mobility of the arthritic joint and reduces pain.
The company claims that it is from the natural source and as no side effect.

But the medical community can not give any guarantee because it is not well documented and studied.

It is upto you to take that discussion.
Answered: Tue, 18 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor